Follow
Ilia Krasikov
Title
Cited by
Cited by
Year
On a reconstruction problem for sequences
I Krasikov, Y Roditty
journal of combinatorial theory, Series A 77 (2), 344-348, 1997
711997
On integral zeros of Krawtchouk polynomials
I Krasikov, S Litsyn
journal of combinatorial theory, Series A 74 (1), 71-99, 1996
671996
Uniform bounds for Bessel functions
I Krasikov
Journal of Applied Analysis 12 (1), 83-91, 2006
542006
Combinatorial reconstruction problems
N Alon, Y Caro, I Krasikov, Y Roditty
Journal of Combinatorial Theory, Series B 47 (2), 153-161, 1989
541989
Approximations for the Bessel and Airy functions with an explicit error term
I Krasikov
LMS Journal of Computation and Mathematics 17 (1), 209-225, 2014
482014
On spectra of BCH codes
I Krasikov, S Litsyn
IEEE Transactions on Information Theory 41 (3), 786-788, 1995
461995
Bounds for the 3x+ 1 problem using difference inequalities
I Krasikov, JC Lagarias
arXiv preprint math/0205002, 2002
452002
Nonnegative quadratic forms and bounds on orthogonal polynomials
I Krasikov
Journal of Approximation Theory 111 (1), 31-49, 2001
412001
Survey of binary Krawtchouk polynomials.
I Krasikov, S Litsyn
Codes and association schemes 56, 199-212, 1999
321999
New bounds on the Hermite polynomials
I Krasikov
arXiv preprint math/0401310, 2004
292004
On extreme zeros of classical orthogonal polynomials
I Krasikov
Journal of computational and applied mathematics 193 (1), 168-182, 2006
252006
Finding next-to-shortest paths in a graph
I Krasikov, SD Noble
Information processing letters 92 (3), 117-119, 2004
252004
On the largest tree of given maximum degree in a connected graph
Y Caro, I Krasikov, Y Roditty
Journal of Graph Theory 15 (1), 7-13, 1991
241991
Estimates for the range of binomiality in codes' spectra
I Krasikov, S Litsyn
IEEE Transactions on Information Theory 43 (3), 987-991, 1997
231997
Balance equations for reconstruction problems
I Krasikov, Y Roditty
Archiv der Mathematik 48 (5), 458-464, 1987
231987
On zeros of discrete orthogonal polynomials
I Krasikov, A Zarkh
Journal of Approximation Theory 156 (2), 121-141, 2009
212009
On the Erdelyi-Magnus-Nevai conjecture for Jacobi polynomials
I Krasikov
Constructive Approximation 28 (2), 113-125, 2008
212008
Inequalities for real-root polynomials and entire functions
WH Foster, I Krasikov
Advances in Applied Mathematics 29 (1), 102-114, 2002
212002
How many numbers satisfy the 3x+ 1 conjecture?
I Krasikov
International Journal of Mathematics and Mathematical Sciences 12 (4), 791-796, 1989
201989
Bounds for zeros of the Laguerre polynomials
I Krasikov
Journal of Approximation Theory 121 (2), 287-291, 2003
192003
The system can't perform the operation now. Try again later.
Articles 1–20